| Model Number |
ANTERIOR CANNULA, ZONENAVIGATOR |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 7th feb 2026, it was reported by an arthrex's employee via an email that for 2 units of ar-7905, zonenavigator¿ system cannula - anterior, ve5, the meniscus needle could not go through both the cannula (refer to video).This was detected during a medial meniscus repair (bucket handle tear) on (b)(6) 2026.The procedure was completed successfully by using ar-7910r instead.There was no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.